I am a 59 year old man and I am on a statin medication of 10mg daily for the past 8 years for elevated levels of cholesterol which runs in my family. I am not a Diabetic and my BP is normal. My chest X-ray showed mild calcification of the aorta but I have no symptoms. Is this of concern. Can taking Vit K2, Mk 7 help to reverse this process. Please reply to my e-mail address ameen.***@****. Thanking you
Dear ameensait: I have had calcification in the aorta of my stomach for 25 years and it is not a problem.. I have no symptons.. the doctors say that calcification in the aorta in the stomach is usually not a problem . The aorta is so large that the blood flow is usually not restricted.. It takes lots of calcification to block the aorta.. at least thats what the doctors have told me about mine for years... hope this helps Claytex
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.